# SDR AALA202402024199

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 59,436 hours, 38,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Part number: BRYANKARNAFA
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR DAMPER PRESSURE LOW. SERVICED R2 DOOR DAMPER
